Skin face rash pembro/paclitaxel

  • 1 reply
  • 9 subscribers
  • 299 views

Has anyone any tips for getting rid of the rash from either one of these. It’s taking over my face at the moment and showing no signs of going away. 

  • Hello TNBCG

    I had paclitaxel as one of my chemo drugs and did find it affected my skin. Pin prick itchy rashes, redness on my face, tight skin, general dryness and flakiness. I spoke to my consultant and was prescribed a mild steroid cream and told to use an emollient - I already had a soap substitute that I use for eczema and I used that. I started using a milder washing powder as well which helped.

    My paclitaxel was reduced for the next cycle for neuropathy symptoms and the skin effects were less. 

    My advice is to give your CNS or cancer helpline a call and explain the rash and they can offer you some specific advice or prescribe something. It is important that they know of any reactions.

    Hope this helps

    Jane

           

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm